# SDR NWAA073315523

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 67,479 hours, 28,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK FOUND IN AFT PASSENGER COMPARTMENT 2 LEFT OVERHEAD BULL NOSE LIGHTS INOPERATIVE.  ALSO, FOUND CENTER OVERHEAD EXIT SIGN, L4 DOOR EXIT SIGN AND L4 DOOR EMERGENCY SLIDE LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
